It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Polycystic Ovary Syndrome (PCOS) Board Index
Pages: 1 2 Showing 1 - 20 of 45 for metformin nausea. (0.003 seconds)


... Anyone else have problems w/ feeling nauseous all the time on metformin? I actually stopped taking it for about 3 months b/c I was so tired of feeling like crap all the time. But my symptoms started getting worse and weight started to pile on again... so I decided I need to take it. The doc gave it to me for a reason. But I just feel so crappy... I feel sluggish and nauseous... (3 replies)
... recently my girlfriend had been diagnose with PCOS. the doctor prescribe her Metformin Hydrochloride. she took the medicine for about 2 weeks already. ... (8 replies)
... i've read a article about Metformin vs Metformin ER at diabetesupdate blog. It seems that ER will take the effect slowly, that's the only difference, right? ... (8 replies)

... At the time we weren't ready to have a baby so I decided to go on the pill. Also my doctor had told me I needed to lose some weight. Although I was on metformin during the first 2 years I did not lose any weight because I didn't diet or workout. This past January I started dieting and excercising and I lost 22 pounds. ... (21 replies)
... the nausea and loose BM's never subsided. It works differently with everyone. ... (12 replies)
... I was prescribed metformin after 3 months on BC to get my period started. I really want to get pregnant. ... (8 replies)
... Jules Thanks for the congrats on my new arrival. The metformin takes a while before your body settles down, just hang in there. ... (9 replies)
... Hello everyone I am about to start on Glucophage sr (slow release). I have had metformin (the same thing just a different name but immediate release) twice over the last 13 years and found it so debilitating - nausea, awful diahorreah, generally unwell - that I had to quit both times My consultant said the side effects on SR should be reduced but all my research on the... (6 replies)
Metformin
Jul 10, 2010
... s great! I was diagnosed 2 weeks ago with PCOS. the only symptoms I had was no periods! Then they did the ultrasound and saw the cysts. So far I have been on Metformin 1500mg for 2 weeks with no sign of a period. I felt a little nausea at first but I always take it with the main meal at night which helps. ... (7 replies)
... I've been taking it for a week (500mg). I've had no side effects. I go up to my full dosage today (1000mg), and I'm a little nervous about that. My doctor warned me about diahrea (spelling?) - I guess stomach issues are the main side effect with 1/3 of women getting nausea, diahrea, loss of appetite. So far so good, so I hope I'm in the majority that doesn't experience this. (8 replies)
... I have been on Metformin 750mg ER since 2004. Before I got to that dose I was on Metformin 500mg twice daily, that dosage my body couldn't handle. I was very nauseated to the point of not eating for several days. I also remember the back pain. ... (8 replies)
... i've just started on the extended-release (3 days ago) and i'm getting the stomach problems - nausea and diarrhoea like i did with the immediate-release although not as bad but i'm also incredibly tired. I nearly fell asleep at my desk yesterday and went home and napped for an hour and a half! when i woke up i was sure that would mean i would have trouble sleeping but i went... (9 replies)
... I am on it for Insulin resistance.......I was constipated on it also in the beginning.. but I did eventually have diarrhea and some nausea but not much. Just about 5 days of it.......I also had a few days where everything smelled weird to me, almost like I was pregnant....then I had severe hunger... ... (1 replies)
... I just started taking Metformin at the beginning of July. ... (12 replies)
... HMMM! Good question! I know my doctor said he likes to put all his patients on 2000 mg but he said he only increases it 500 mg at a time because of the side effects it brings. You might want to maybe ask your doctor if you can start at 500mg and just increase 500 mg at a time just to see if it helps with the side effects. (6 replies)
... but couldn't tolerate the high dose, nausea was so bad that I couldn't eat hardly anything and would wake up in the middle of the night with major intestinal issues...so am back to the 1000mg. ... (6 replies)
Metformin + Period
Feb 11, 2007
... I am also on 1700mg of metformin daily. From my experience, there are some stomach issues, diarrhea nausea lack of appetite, for awhile until your body gets used to the meds. I actually lost a couple of pounds. I had a period within weeks of started the medication. ... (6 replies)
... After 2 weeks I have bumped up to 1000mg in the morning and 1000mg at night, and although the stomach cramping has gone away, now I have nausea and dehydration. ... (3 replies)
... I have pcos and am prescribed metformin i have all the same symptoms so i stopped taken it my doctor is mad an says keep taken it but i cant stand to feel any worse than i already do. ... (8 replies)
... How long does will the metformin last in body? ... (8 replies)




Pages: 1 2

All times are GMT -7. The time now is 03:17 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!